advertisement
Question
Posted by: Mrs Chris jacobs | 2011/04/08

Bilocor tablets

I am 63, slim, fit and a non smoker. In Dec of last year I had a benign tumour removed from my thoracic spine area. I have some numbness and weakness of muscles in my right leg though it is improving. I often have cold ankles and feet. They feel cold to me but not always to other people who say they are warm. I am on Bilocor for blood pressure, could they aggravate and do i just need to keep my feet warm with physical things like warm socks and shoes.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Hi Chris

Beta blockers such as Bilocor commonly cause cold hands and feet. In addition, beta blockers are no longer regarded by many experts as first line therapy for high blood pressure.

My advice would be to see your doctor and discuss the possibility of changing from Bilocor to another drug for blood pressure - eg an ACE inhibitor or angiotensin receptor blocker (ARB). One of these should control your blood pressure with warm hands and feet!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cardiologist | 2011/04/12

Hi Chris

Beta blockers such as Bilocor commonly cause cold hands and feet. In addition, beta blockers are no longer regarded by many experts as first line therapy for high blood pressure.

My advice would be to see your doctor and discuss the possibility of changing from Bilocor to another drug for blood pressure - eg an ACE inhibitor or angiotensin receptor blocker (ARB). One of these should control your blood pressure with warm hands and feet!

Reply to Cardiologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement